# SDR DALA2019100985805

- Difficulty date: October 7, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 90,400 hours, 41,207 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT (CAPTAIN`S) WINDOW SHATTERED.   REMOVED AND REPLACED THE NR 1 WINDSHIELD PER B757 AMM 56-11-01. 1ST AND 2ND TORQUE COMPLETED. PERFORMED OPS CHECK ON FLIGHT COMPARTMENT WINDOW ANTI-ICING SYSTEM, OPS CHK NORMAL.
